# SDR ASAA2022022337569

- Difficulty date: February 23, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 51,069 hours, 14,858 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 5095
- Condition: Intermittent
- Location: #2 Engine
- Part time: 45,620 hours, 14,844 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT @ FL360 (SAT-55C) IN BOTH SMOOTH AND LIGHT TURN CONDITIONS THE ENGINE #2 COWL VALVE OPEN LIGHT FLICKERED AND THEN MOSTLY STAYED ILLUMINATED BRIGHT BLUE. NO TAI INDICATION NEAR N1 GUAGE OR OTHER ABNORMALS. FOLLOWED QRH PROCEDURE. GROUNDED - YES. UNABLE TO VERIFY FAULTS-COMPLIED WITH TSR STEP 3-REMOVED & REPLACED #2 ENGINE COWL TAI VALVE IAW B737-800 AMM 30-21-11-COMPLIED WITH INSTALLATION TEST-OPS CHECKS NORMAL.
